# SDR C2XA09RI023

- Difficulty date: February 4, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 17,133 hours, 8,963 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 800571
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2401 - EWR - FLIGHT CREW REPORTED "LG AIR/GND FAIL" MSG ON EICAS DURING POWER UP.  EWR MX R&R RT SHOCK ABSORBER PROXIMITY SWITCH AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
